# SDR IPXA2014031482264

- Difficulty date: March 2, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 79,846 hours, 14,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC14942062024
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C,  BS 760 TENSION TIE TO FRAME ATTACHMENT FOUND CRACK AT AFT CHANNEL.  CHANNEL REPAIRED IAW SRM 53-20-30-2R, REPAIR 1, FIG 201, REV 68.
